# SDR EIA2006220

- Difficulty date: September 3, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 11,840 hours, 27,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 340-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE-A LEFT STR 14 FWD MOST FASTENER HOLE SHORT EDGE MARGIN DAMAGE AT STA 340-360.  FABRICATED NEW STRINGER AND REPLACED.
